# SDR IPXA09M57554

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A POS 3 R/L LOCK INOP TRACK DAMAGED.  C/W PERM REPAIR PER SRM 53-00-52 STANDARD SEAT TRACK REPAIR DAMAGE REMOVED AND PLUGGED, REPAIR 3.
